# SDR SWAA050148

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 63,131 hours, 61,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EMERGENCY EXIT PHOTOLUMINESCENT STRIP AT ROW 8 ABC, WORN.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIP PER MM.
